# SDR DALA2019010800119

- Difficulty date: January 7, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 70,682 hours, 23,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 NDT FINDING - STA 1320 BL"0" HAS DISBOND INDICATION APPROZ. 3" X 2" CROWN AREA. CORRECTIVE ACTION: REPAIRED MAIN CABIN TEAR STRAP AT STA 1320 BLO IAW SRM. (0894643)
